The construction of normal bases for the space of continuous functions on V q , with the aid of operators
Annales mathématiques Blaise Pascal, Volume 2 (1995) no. 1, pp. 299-305.
@article{AMBP_1995__2_1_299_0,
     author = {Ann Verdoodt},
     title = {The construction of normal bases for the space of continuous functions on $V_q$, with the aid of operators},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {299--305},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {2},
     number = {1},
     year = {1995},
     zbl = {0828.46069},
     mrnumber = {1342825},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_1995__2_1_299_0/}
}
TY  - JOUR
AU  - Ann Verdoodt
TI  - The construction of normal bases for the space of continuous functions on $V_q$, with the aid of operators
JO  - Annales mathématiques Blaise Pascal
PY  - 1995
DA  - 1995///
SP  - 299
EP  - 305
VL  - 2
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_1995__2_1_299_0/
UR  - https://zbmath.org/?q=an%3A0828.46069
UR  - https://www.ams.org/mathscinet-getitem?mr=1342825
LA  - en
ID  - AMBP_1995__2_1_299_0
ER  - 
%0 Journal Article
%A Ann Verdoodt
%T The construction of normal bases for the space of continuous functions on $V_q$, with the aid of operators
%J Annales mathématiques Blaise Pascal
%D 1995
%P 299-305
%V 2
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_1995__2_1_299_0
Ann Verdoodt. The construction of normal bases for the space of continuous functions on $V_q$, with the aid of operators. Annales mathématiques Blaise Pascal, Volume 2 (1995) no. 1, pp. 299-305. https://ambp.centre-mersenne.org/item/AMBP_1995__2_1_299_0/

[1] F.H. Jackson , Generalization of the Differential Operative Symbol with an Extended Form of Boole's Equation , Messenger of Mathematics , vol. 38 , 1909 , p. 57-61. | JFM

[2] F.H. Jackson , q-form of Taylor's Theorem, Messenger of Mathematics , vol 38 , (1909) p. 62-64. | JFM

[3] L. Van Hamme , Jackson's Interpolation Formula in p-adic Analysis Proceedings of the Conference on p-adic Analysis , report nr . 7806 , Nijmegen, June 1978, p. 119-125. | MR

[4] L. Van Hamme, Continuous Operators which commute with Translations , on the Space o f Continuous Functions on Zp, in " p-adic Functional Analysis " , Bayod Martinez-Maurica De Grande-De Kimpe , p. 75-88 , Marcel Dekker , 1992. | MR | Zbl

[5] A. Verdoodt , The Use of Operators for the Construction of Normal Bases for the Space of Continuous Functions on Vq , Bulletin of the Belgian Mathematical Society - Simon Stevin, vol 1, 1994, p.685-699. | MR | Zbl